# SDR 2002UALA01061

- Difficulty date: June 21, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 42,769 hours, 22,363 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BODY STATION 295 RBL 31 TO RBL 44 UPPER SURFACE HAS EXCESS MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.  FLOORBEAM UPPER CAP SPLICE REPAIR.
